# SDR DALA2022052603651

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,104 hours, 29,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: RESECURED GIRT BAR - DOOR ARMS NML. (8423927)
